[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Blood Pressure



I just went on an Ace Inhibitor (Lontensil) to protect my kidney ---I
only have one BIG one as I lost the other in childhood BEFORE being
diagnosed with diabetes --weird genetic mutation.  Anyway, my bp runs in
the borderline range - normal, so the dr. suggested this Ace Inhibitor.
I found myself dizzy, nauseous, and at times vomitting.  The only thing
I could stand to consume was liquids, thus I quit the meds after 5 days.
Is this medicine supposed to get rid of extra fluid?  I did not notice
going to the bathroom a lot.  I only noticed how ill I felt!  UGH.  I
guess he will try a different type of drug?  Rachel, type one 15 yrs. 

> ----------
> From: 	email @ redacted[SMTP:email @ redacted]
> Reply To: 	email @ redacted
> Sent: 	Wednesday, July 22, 1998 7:07 PM
> To: 	email @ redacted
> Subject: 	Re: [IP] Blood Pressure
> 
> In a message dated 7/22/98 9:05:28 AM Eastern Daylight Time,
> email @ redacted writes:
> 
> << Question:  why would you get dehydrated?  I think this is happening
> to
>  me, but I dont know why.  Thanks, Rachel, type one 15 yrs.
>   >>
> You can get dehydrated easily if BGs are running higher than normal,
> you are
> on medication to get rid of extra fluid, you just don't drink enough
> water,
> heat exposure, fever, and several other causes.
> 
> barbara B.
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted
> 
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted